Alert archive / Pennsylvania / Winter Storm Warnings in 2010

Winter Storm Warning 2, NWS State College, PA

January 5, 2010Cambria County, Somerset County, Pennsylvania

NWS State College, PA issued this winter storm warning at Jan 5, 2010, 9:38 PM EST for Cambria County, Somerset County, Pennsylvania. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 5, 2010, 9:38 PM EST (02:38 UTC)
Expired
Jan 6, 2010, 6:47 AM EST
In force
9 hr
Issued by
NWS State College, PA

Counties Cambria County, PA, Somerset County, PA

The radar

The State College radar (KCCX), 106 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 2.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2010-01-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2010-01-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
609 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

701 
WWUS41 KCTP 060238
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
938 PM EST TUE JAN 5 2010

...LAKE EFFECT AND UPSLOPE SNOW SHOWERS WILL CONTINUE TO AFFECT
THE NORTHWEST MOUNTAINS AND LAUREL HIGHLANDS TONIGHT...

PAZ024-033-061200-
/O.UPG.KCTP.WW.Y.0002.000000T0000Z-100106T1200Z/
/O.NEW.KCTP.WS.W.0002.100106T0238Z-100106T1200Z/
CAMBRIA-SOMERSET-
938 PM EST TUE JAN 5 2010

...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER
STORM WARNING FOR SNOW...WHICH IS IN EFFECT UNTIL 7 AM EST WEDNESDAY.
THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT.

FLUFFY ACCUMULATIONS OF SNOW SINCE LATE AFTERNOON HAVE AVERAGED
BETWEEN 2 AND 5 INCHES ACROSS THE LAUREL HIGHLANDS. STEADY SNOWFALL 
WILL CONTINUE HEAVY AT TIMES OVERNIGHT...WITH AN ADDITIONAL
ACCUMULATION OF 2 TO 4 INCHES LIKELY BY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ROADS ARE SNOW COVERED AND SLIPPERY THROUGHOUT THE WARNING AREA.
USE EXTRA CAUTION IF YOU MUST TRAVEL OVERNIGHT...AND EQUIP YOUR
AUTOMOBILE WITH EXTRA FOOD AND BLANKETS.

&&

$$

PAZ004-061200-
/O.CON.KCTP.LE.Y.0002.000000T0000Z-100106T1200Z/
WARREN-
938 PM EST TUE JAN 5 2010

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY. 

FREQUENT LAKE EFFECT SNOW SHOWERS WILL CONTINUE OVERNIGHT. ADDITIONAL 
SNOW ACCUMULATIONS OVERNIGHT WILL BE BETWEEN 2 AND 4 INCHES.
LOCALLY HIGHER AMOUNTS ARE POSSIBLE IN THE NORTHWESTERN SNOWBELT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE EFFECT SNOW ADVISORY MEANS LAKE-EFFECT SNOW IS FORECAST
THAT WILL MAKE TRAVEL DIFFICULT IN SOME AREAS. LAKE-EFFECT SNOW
TYPICALLY FALLS AS NARROW BANDS OF HEAVY SNOW WITHIN A LARGER
AREA OF LIGHTER SNOWFALL. GIVEN THE NATURE OF LAKE EFFECT SNOW...
VISIBILITIES CAN BECOME REDUCED VERY RAPIDLY...SOMETIMES TO NEAR
ZERO OVER ONLY A SHORT DISTANCE. PLAN ON EXTRA TRAVEL TIME
BECAUSE CONDITIONS WILL REQUIRE YOU TO SLOW DOWN. STAY TUNED TO
NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION
FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...
WEATHER.GOV/STATECOLLEGE.

&&

$$

DEVOIR
2 follow-up statements
351 
WWUS41 KCTP 060805
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
305 AM EST WED JAN 6 2010

...LAKE EFFECT AND UPSLOPE SNOW SHOWERS WILL CONTINUE FOR THE
NORTHWEST MOUNTAINS AND LAUREL HIGHLANDS THROUGH DAYBREAK...

PAZ024-033-061200-
/O.CON.KCTP.WS.W.0002.000000T0000Z-100106T1200Z/
CAMBRIA-SOMERSET-
305 AM EST WED JAN 6 2010

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING. 

DRY POWDER LIKE SNOWFALL WILL CONTINUE TO ACCUMULATE THROUGH EARLY
THIS MORNING ACROSS PORTIONS OF THE LAUREL HIGHLANDS. SNOWFALL
TOTALS THROUGH TUESDAY EVENING APPROACHED 2 TO 5 INCHES IN A FEW
LOCATIONS...WITH AN ADDITIONAL 2 TO 3 INCHES LIKELY BY DAYBREAK. 

IN ADDITION TO THE FRESH SNOWFALL WINDS CONTINUE TO BE GUSTY FROM
THE WEST AND NORTHWEST AT TIMES TO 25 MPH. DUE TO THE POWDER LIKE
NATURE OF THE SNOWFALL...VISIBILITIES WILL RAPIDLY FLUCTUATE IN
THE HIGHEST WIND GUSTS AND STEADIER SNOW SHOWERS BETWEEN SEVERAL
MILES TO AT TIMES LESS THAN ONE HALF MILE IN BLOWING SNOW. WIND
CHILL VALUES WILL HOVER IN THE SINGLE DIGITS TO NEAR ZERO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS A SIGNIFICANT AMOUNT
OF SNOW IS FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...BLANKET AND A CELLULAR
PHONE IN YOUR VEHICLE IN CASE OF AN EMERGENCY. STAY TUNED TO NOAA
WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR
THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND
AT...WEATHER.GOV/STATECOLLEGE.


&&

$$

PAZ004-061200-
/O.CON.KCTP.LE.Y.0002.000000T0000Z-100106T1200Z/
WARREN-
305 AM EST WED JAN 6 2010

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THIS MORNING...

A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING. 

LAKE EFFECT SNOW SHOWERS WILL CONTINUE THROUGH DAYBREAK.
ADDITIONAL SNOWFALL THROUGH DAYBREAK WILL APPROACH 2 TO 4 INCHES
WITH LOCALLY HIGHER TOTALS ACROSS EXTREME NORTHWEST WARREN COUNTY. 

IN ADDITION TO THE FRESH SNOWFALL WINDS CONTINUE TO BE GUSTY FROM
THE WEST AND NORTHWEST AT TIMES TO 25 MPH. DUE TO THE POWDER LIKE
NATURE OF THE SNOWFALL...VISIBILITIES WILL RAPIDLY FLUCTUATE IN
THE HIGHEST WIND GUSTS AND STEADIER SNOW SHOWERS BETWEEN SEVERAL
MILES TO AT TIMES LESS THAN ONE HALF MILE IN BLOWING SNOW. WIND
CHILL VALUES WILL HOVER IN THE SINGLE DIGITS TO NEAR ZERO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE EFFECT SNOW ADVISORY MEANS LAKE-EFFECT SNOW IS FORECAST
THAT WILL MAKE TRAVEL DIFFICULT IN SOME AREAS. LAKE-EFFECT SNOW
TYPICALLY FALLS AS NARROW BANDS OF HEAVY SNOW WITHIN A LARGER AREA
OF LIGHTER SNOWFALL. GIVEN THE NATURE OF LAKE EFFECT
SNOW...VISIBILITIES CAN BECOME REDUCED VERY RAPIDLY...SOMETIMES TO
NEAR ZERO OVER ONLY A SHORT DISTANCE. PLAN ON EXTRA TRAVEL TIME
BECAUSE CONDITIONS WILL REQUIRE YOU TO SLOW DOWN. STAY TUNED TO
NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION
FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND
AT...WEATHER.GOV/STATECOLLEGE.

&&

$$

BEACHLER
879 
WWUS41 KCTP 061147
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
647 AM EST WED JAN 6 2010

PAZ024-033-061500-
/O.CAN.KCTP.WS.W.0002.000000T0000Z-100106T1200Z/
/O.NEW.KCTP.WW.Y.0003.100106T1147Z-100106T1500Z/
CAMBRIA-SOMERSET-
647 AM EST WED JAN 6 2010

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST THIS
MORNING...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 10 AM EST THIS
MORNING. THE WINTER STORM WARNING HAS BEEN CANCELLED.

FREQUENT SNOW SHOWERS WILL CONTINUE OVER THE LAUREL HIGHLANDS
THROUGH MID MORNING. EXPECT AN ADDITIONAL 1 TO 2 INCHES OF
ACCUMULATION...ESPECIALLY OVER THE HIGHEST ELEVATIONS TO THE WEST
OF ROUTE 219. WINDS WILL CONTINUE TO GUST UP TO 30 MPH FROM THE
WEST NORTHWEST. DUE TO THE POWDER LIKE NATURE OF THE
SNOWFALL...VISIBILITIES WILL RAPIDLY FLUCTUATE IN SNOW AND BLOWING
SNOW. WIND CHILL VALUES WILL HOVER IN THE SINGLE DIGITS TO NEAR
ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. MOTORISTS
SHOULD BE ESPECIALLY CAUTIOUS ON BRIDGES AND OVERPASSES...WHERE
SLIPPERY SPOTS DEVELOP FIRST. STAY TUNED TO NOAA WEATHER RADIO OR
YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST
UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND
AT...WEATHER.GOV/STATECOLLEGE.

&&

$$

PAZ004-061500-
/O.EXT.KCTP.LE.Y.0002.000000T0000Z-100106T1500Z/
WARREN-
647 AM EST WED JAN 6 2010

...LAKE EFFECT SNOW ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

THE LAKE EFFECT SNOW ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST
THIS MORNING. 

OCCASIONAL LAKE EFFECT SNOW SHOWERS WILL CONTINUE OVER THE
NORTHWEST MOUNTAINS THROUGH MID MORNING...WITH AN ADDITIONAL
ACCUMULATION OF LESS THAN 1 INCH. WINDS WILL CONTINUE TO GUST UP
TO 25 MPH FROM THE WEST NORTHWEST. DUE TO THE POWDER LIKE NATURE
OF THE SNOWFALL...VISIBILITIES WILL RAPIDLY FLUCTUATE IN SNOW AND
BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE EFFECT SNOW ADVISORY MEANS LAKE-EFFECT SNOW IS FORECAST
THAT WILL MAKE TRAVEL DIFFICULT IN SOME AREAS. LAKE-EFFECT SNOW
TYPICALLY FALLS AS NARROW BANDS OF HEAVY SNOW WITHIN A LARGER
AREA OF LIGHTER SNOWFALL. GIVEN THE NATURE OF LAKE EFFECT SNOW...
VISIBILITIES CAN BECOME REDUCED VERY RAPIDLY...SOMETIMES TO NEAR
ZERO OVER ONLY A SHORT DISTANCE. PLAN ON EXTRA TRAVEL TIME
BECAUSE CONDITIONS WILL REQUIRE YOU TO SLOW DOWN. STAY TUNED TO
NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION
FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...
WEATHER.GOV/STATECOLLEGE.

&&

$$

MS/DB

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this winter storm warning went out at Jan 5, 6:56 PM EST, 2 hours 42 minutes earlier.

Area forecast discussion, Jan 5, 6:56 PM EST, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
656 PM EST TUE JAN 5 2010

.SYNOPSIS...
COLD AIR CROSSING THE GREAT LAKES WILL CONTINUE TO BRING SNOW TO
MUCH OF WESTERN AND CENTRAL PENNSYLVANIA THROUGH WEDNESDAY. LOW
PRESSURE WILL MOVE QUICKLY ACROSS THE STATE THURSDAY
NIGHT...MAKING A LIGHT BUT WIDESPREAD SNOWFALL FOR THE STATE.
STRONG HIGH PRESSURE WILL THEN SETTLE INTO THE MISSISSIPPI
VALLEY...KEEPING IT COLD AND CAUSING THE RETURN OF LAKE-ENHANCED
SNOWS FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
CYCLONIC FLOW WILL CONTINUE THROUGH THE NEAR-TERM. EXPECT
FREQUENT LAKE EFFECT AND OROGRAPHIC SHSN ACROSS NWRN HALF OF THE
CWA. THIS FLUFFY SNOW WILL PLAGUE THE WRN HIGHLANDS AND NW WARREN
CO. HAVE CONTINUED THE WINTER WEATHER ADVY AND THE LES ADVY THRU
THE NIGHT. EXPECT ONLY A MINOR NOCTURNAL DIP...AS HAS BEEN THE
CASE FOR MANY DAYS.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
SOMETHING NEW ACTUALLY SHOWS UP IN THE SHORT-TERM PERIOD...ANTI-
CYCLONIC LLVL FLOW. UPPER TROF MOVES VERY LITTLE...BUT THE HEIGHTS
DO MANAGE TO RISE TO A WHOPPING 540DAM. SFC HIGH STAYS WELL TO THE
WEST OVER THE MS VALLEY AND ONLY A BRIEF BREAK IS EXPECTED IN THE
MONOTONOUS PATTERN WE HAVE SEEN. THIS TRANSLATES INTO A LULL IN
THE SN...BEGINNING WED AFTN OR EVENING. WILL LEAVE IN SOME SCT
POPS IN THE WEST FOR WED NIGHT THO. TEMPS WILL BE MORE OF THE SAME
WITH MCLDY SKIES.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
PATTERN CONTINUES TO BE HIGHLY PREDICTABLE WITH REGARDS TO
KEEPING COLD AIR MASS THROUGH THE FIRST HALF OF THE UPCOMING
WEEKEND.

UPPER LOW WITH MINIMAL SURFACE REFLECTION MOVES THROUGH THU NIGHT
INTO FRI BRINGING A PERIOD OF LIGHT SNOW TO THE REGION. SURFACE
DEVELOPMENT OF LOW CONTINUES TO HOLD OFF UNTIL STORM IS WELL
OFFSHORE.

THEN 500MB TROUGH HANGS ONTO THE MID-ATLANTIC REGION THRU SAT
WITH CONTINUED NW FLOW ALLOWING UPSLOPE CONDS FOR PORTIONS OF THE
ALLEGHENIES/LAUREL HIGHLANDS TO SEE SN AND NW MTNS TO HAVE LES.
THEN CONFIDENCE STILL GROWING THAT SFC RIDGE WILL PUSH ANY
LINGERING UNSETTLED WEATHER NE OF THE REGION SUN. AFTER A BRIEF
PERIOD OF QUIETER WEATHER INTO MON...POLAR VORTEX SLIDING ACROSS
ONTARIO INTO QUEBEC WILL BRING A SERIES OF WEAK LOBES AT THE SFC
PIVOTING ARND IT. MORE OPERATIONAL SOLUTIONS NOW SUGGEST A BNDRY
SAGGING SW FROM SOUTHERN QUEBEC THRU PA ON MON NIGHT/TUES BRINGING
INCREASED CHANCES FOR LIGHT SNOW.

TEMPERATURES FOR THE WEEKEND SHOULD REMAIN COOL WITH MAX TEMPS IN
THE TEENS TO L20S...THEN AS RELATIVELY DRIER AIR PUSHES FROM THE
WEST TEMPS SHUD TREND TOWARDS THE M/U20S PSBLY L30S FOR LOWER
SUSQ-VALLEY EARLY NEXT WEEK. OVERNIGHT LOWS WILL BE DRIVEN BY
CLOUD COVER. WITH MORE CLOUDS TEMPS WILL HOLD IN THE SINGLE DIGITS
TO LOW TEENS SAT NGT/SUN NGT...HOWEVER IF SFC RIDGE TRANSPIRES
EARLIER AND SCOURS CLOUDS TEMPS COULD EASILY FALL MUCH COOLER THAN
THIS WITH A FRESH SNOWPACK. ANY PRECIP THAT DOES FALL WITHIN THE
EXTENDED PERIODS DOES HOWEVER APPEAR TO BE LIGHT AND TEMPS WILL
SUPPORT SN.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...

PERPETUALLY REDUNDANT WEATHER PATTERN CONTINUES AROUND THE MONSTER
LOW THAT IS SPINNING THRU THE CANADIAN MARITIMES. THIS MEANS A
CONTINUATION OF THE KIND OF WEATHER WE HAVE HAD FOR THE LAST
SEVERAL DAYS...GUSTY NW FLOW...LAKE EFFECT AND UPSLOPE ENHANCED
SNOWS OVER WESTERN AND NORTHERN PA...WITH LITTLE MORE THAN AN
OCCASIONAL SNOW SHOWER OR FLURRY FROM THE CENTRAL TERMINALS
EASTWARD.

WE EXPECT MVFR/IFR OVER WESTERN AND NORTHERN HIGH TERRAIN WITH
FQT SNOW SHOWERS. MVFR/VFR OVER CENTRAL TERMINALS WITH SCATTERED
SNOW SHOWERS. VFR-OCNL MVFR OVER EASTERN AREAS WITH JUST A FEW
FLURRIES. A GUSTY NW WINDS WILL CONTINUE...MOSTLY IN THE 10-25 MPH
RANGE...A LITTLE STRONGER OVER THE RIDGES.

OUTLOOK...
WED DAY...MVFR/IFR SHSN/CIGS LKLY OVR N/W MTS. VFR E.
WED NITE-THU...MAINLY VFR - BUT LINGERING MVFR CIGS AND --SHSN W.
THUR NITE-FRI...WDSPRD -SN STATEWIDE.
FRI NITE-SUN...MVFR/IFR SHSN/CIGS LKLY OVR N/W MTS. VFR E.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
LAKE EFFECT SNOW ADVISORY UNTIL 7 AM EST WEDNESDAY FOR PAZ004.
WINTER WEATHER ADVISORY UNTIL 7 AM EST WEDNESDAY FOR PAZ024-
033.

&&

SYNOPSIS...DANGELO/STEINBUGL
NEAR TERM...DANGELO
SHORT TERM...DANGELO
LONG TERM...RXR
AVIATION...DANGELO/LA CORTE
Hazardous weather outlook, Jan 5, 4:24 AM EST, 17 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
424 AM EST TUE JAN 5 2010

PAZ005-006-010>012-017>019-025>028-034>037-041-042-045-046-049>053-
056>059-063>066-060930-
MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-
BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
424 AM EST TUE JAN 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.

PAZ024-033-060930-
CAMBRIA-SOMERSET-
424 AM EST TUE JAN 5 2010

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.

PAZ004-060930-
WARREN-
424 AM EST TUE JAN 5 2010

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.

MS

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 6:47 AM ESTWinter Weather AdvisoryCTPCambria, Somerset3 hr

Nearby

Winter Storm Warnings in Pennsylvania, 2010Every winter storm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.